Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stiff neck, back pain, headache, numbness in the arms and pain in the ears. Need permanent cure

i have stiff neck , back pain (sore and aching) for 2 months now, sometime the neck pain develop to my head causing headache and hurt my right ears (i feel really sensitive with the noise), lack of energy, numbness on my arms, short breath. I go for chiropractic and acupuncture treatment but it just helps for short time and it s still coming back.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
good evening. well can u give me more details about the back pain? how do u feel early mornings, is it very stiff or are you able to carry on work normally.. do you have difficulty in sleeping at nights like while turning position? hw about other joint pains? do let me know and I may be able to help you with the treatment. do try some NSAIDs till then
Answered: Sun, 18 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor